# SDR SWAA2024031251910

- Difficulty date: February 13, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N254WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32512
- Aircraft time: 58,345 hours, 35,076 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS663.75 AND RBL41 AT CENTER SECTION 2024-121673<[01] TOOL USED TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 23-JAN-25.;[02] REPLACED ANGLE LOCATED BS663.75 AND RBL41 AT CENTER SECTION IAW B737-700 SRM 51-40-02 AND DWG 111A1000 REV.  SEE INDIVIDUAL SIGNOFF BELOW;[03] CORRECTED STEP 2 REPLACED ANGLE LOCATED BS663.75 AND RBL41 AT CENTER SECTION IAW B737-700 SRM 51-40-02 AND DWG 111A1000 REV:A SEE INDIVIDUAL SIGNOFF BELOW;[04] REPLACED ANGLE LOCATED BS663.75 AND RBL41 AT CENTER SECTION IAW B737-700 SRM 51-40-02 AND DWG 111A1000 REV:A SEE INDIVIDUAL SIGNOFF BELOW  AS RII
